I think I have Cachexia from amphetamines. What test will tell me?
I was on pain killers, then soboxone, then adderall, now on both, my weight should be around 190lbs i was up to 230lbs and now i'm at 178lbs i just slept for 24hrs and i'm so weak i have no muscle left.I saw that amphetamines can cause cachexia as well. I believe that i have it. i'm so weak. i can stay in bed for a day up to 3 days with no food. i work nights and without the adderall i would just sleep all day. i have a plan to get off it but i have to finish some projects before i can get off it or i will sleep all day everyday. but now i'm getting weaker and i look like a 80yr old man. i'm loosing weight, appitite, and muscle. help please.
The situation that you are describing is a very very serious one. In fact, it sounds like a life threatening situation. It sounds like you are dependent on potentially very dangerous medications, and that you are getting them on the street. The extreme weight loss and fatigue, together with the lack of appetite, all sound like potentially symptoms of adderall overuse, although it could be a combination of the medications that you are dependent on that are giving you the symptoms. It is also possible that your symptoms are also caused by another serious medical problem, such as an infection. Regardless, you are in a situation where your extreme weight loss and weakness and loss of muscle have become life threatening. I strong suggest that you call 911 right away and get an ambulance to bring you to the emergency room. Without doing this right away, your life is in extreme danger. In the emergency room, the doctors will be able first to work on your acute medical issues. After this, they will be able to help you get psychiatric and substance abuse counselling to work with you on getting you off of these dangerous medications in a safe way.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.